# SDR QXEA200800686

- Difficulty date: June 12, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 16,954 hours, 12,090 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 483-573
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD C4 CHECK NUMEROUS CORROSION SPOTS ON LT SIDE SEAT RAIL FS 483 TO FS 573.  REMOVED CORROSION FROM SEAT TRACK AT FS 483 TO FS 573.  .040 MATERIAL REMOVED, OUT OF LIMITS IAW REO 670-53-00-013.  REMOVED CORRODED SEAT TRACK IAW CRJ 700 SRM 51-41-02 AND INSTALLED NEW SEAT TRACK IAW 51-41-02 AND 51-23-00.
